IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v55y2001i3p293-299.html
   My bibliography  Save this article

Asymptotic properties of location estimators based on projection depth

Author

Listed:
  • Kim, Jeankyung
  • Hwang, Jinsoo

Abstract

We study asymptotic properties of location estimators based on the projection depth. A rigorous proof of the limiting distribution of projection median is provided using the result of Bai and He (Ann. Statist. 27 (1999) 1616) under a general setting. The rates of convergence of the trimmed mean and a metrically trimmed mean are obtained.

Suggested Citation

  • Kim, Jeankyung & Hwang, Jinsoo, 2001. "Asymptotic properties of location estimators based on projection depth," Statistics & Probability Letters, Elsevier, vol. 55(3), pages 293-299, December.
  • Handle: RePEc:eee:stapro:v:55:y:2001:i:3:p:293-299
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-7152(01)00152-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Niinimaa, A. & Oja, H. & Tableman, Mara, 1990. "The finite-sample breakdown point of the Oja bivariate median and of the corresponding half-samples version," Statistics & Probability Letters, Elsevier, vol. 10(4), pages 325-328, September.
    2. Kim, Jeankyung, 2000. "Rate of convergence of depth contours: with application to a multivariate metrically trimmed mean," Statistics & Probability Letters, Elsevier, vol. 49(4), pages 393-400, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hwang, Jinsoo & Jorn, Hongsuk & Kim, Jeankyung, 2004. "On the performance of bivariate robust location estimators under contamination," Computational Statistics & Data Analysis, Elsevier, vol. 44(4), pages 587-601, January.
    2. Adrover, Jorge G. & Yohai, VĂ­ctor J., 2010. "A new projection estimate for multivariate location with minimax bias," Journal of Multivariate Analysis, Elsevier, vol. 101(6), pages 1400-1411, July.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:55:y:2001:i:3:p:293-299. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.